Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 03:33:53 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643277
  • Total Topics: 48945
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: icthy skin and scattered on and off spots  (Read 826 times)

0 Members and 1 Guest are viewing this topic.

Offline Langie

  • Member
  • Posts: 19
icthy skin and scattered on and off spots
« on: October 03, 2009, 07:38:22 PM »
am writing this in despair for help.
Been living with HIV for 5 years and not on any meds. My numbers are cd4 600, VL 3320.
However, my skin is icthy with on and off spots. My skin started itching in dec 2008 thou that was mild but in June, some goose urticaria spots starting appearing on my body. The spots were very itchy but would last upto 12 hours then disappear.
My Doc started me on Dermol wash and lotion plus acqeous cream. This could only soothe for a couple of hours then the itch wld appear again. Till i started on an anti-histamine.
This seemed to have helped with the itching somewhat but the spots have changed the nature. Its more like foliculitis and lasts for a couple of days then leaves a black shade of scar on my skin.

Am pertified coz my Constulant says he has not come across this  and more so with my numbers and he has decieded to reffer me to a demertologist.
Please, anybody who has suffered this before help me.
Its nearly a year with a itchy body and these horrible spots coming and going.
thanx
Angie

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.